# SDR DALA1240800138

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 64,174 hours, 27,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING A CHECK EMERGENCY EXIT PATHWAY LIGHTS ROW 35 AFT ARE INOPERATIVE.  THE BATTERY PACK REPLACED.  SYSTEM OPERATION IS NORMAL.
